"If you have an erection lasting more than 4 hours while on BELVIQ, stop taking BELVIQ and call your doctor or go to the nearest emergency room right away."
Seriously - this has got to be a major selling point. I do not think this will be lost on the public.
Major selling point. Just wait until TV ads hit and people do a double-take. The ladies will encourage their BFs to check out Belviq.
Kind of like the warning label on another drug that says: "may cause increased sensitivity or enlargement of the breasts..." Ha. Sounds more like an advertisement than a risk warning.
That's why it will be advertised in all the adult magazines ... A diet pill that makes you hard for 4 hours ..Send me over a drum full of it ;-)
Wouldn't shrinkage be the bigger concern here?
Confusing the wrong little blue pill?
Great! Sounds like Belviq is also a ED med on top of being a weight loss and diabetes drug. Thank you for the promotion.
Sentiment: Strong Buy